MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; ACCESSORY PLATELET BAG, ISBT

TERUMO BCT TRIMA ACCEL; ACCESSORY PLATELET BAG, ISBT
Catalog Number 70030
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number, manufacture and expiry date are not available at this time.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported products were collected in an expired set.The customer declined to provided further information.There was not a transfusion recipient or patient involved at the time, therefore no patient information is reasonably known at the time of the event.The collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
Investigation: a disposable complaint history search was performed for this lot and found no reports for similar issues on this lot.The customer did not provide the lot number pertaining to this event, therefore a device history record (dhr) search could not be conducted for this specific incident.All lots must meet acceptance criteria before release.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: a disposable complaint history search could not be performed because the lot number was not provided by the customer during the complaint submission and the customer failed to provide the lot number.The customer did not provide the lot number pertaining to this event, therefore a device history record (dhr) search could not be conducted for this specific incident.All lots must meet acceptance criteria before release.The customer history report indicates that within the last 90 days from the incident date, no further related issues have been reported for this customer.Root cause: a root cause assessment was performed for this complaint.Based on the available information a definitive root cause could not be determined but it is likely due to one or a combination of the possible causes listed below: the operator at the customer site failed to verify the expiry date of the disposable prior to use.A failure to verify expiration dates prior to releasing product from a blocked status within the terumo bct inventory system.
 
Event or Problem Description

Brand Name
TRIMA ACCEL
Common Device Name
ACCESSORY PLATELET BAG, ISBT
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19547595
Report Number1722028-2024-00247
Device Sequence Number6711377
Product Code GKT
UDI-Device Identifier05020583700307
UDI-Public05020583700307
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer08/16/2024
09/06/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date08/26/2024
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown